# SDR 2008UALA01808

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 64,129 hours, 10,529 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF RT WING INOP.  SUSPECT BAD CONTACT.  CLEANED CONTACT OPS CHECKED GOOD. AC OK FOR SERVICE.
